# SDR USAA980467

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A CRACK OUTBOARD FRAME CHORD BS 727 STRINGER 15L.  INSTALLED DOUBLERS, FILLERS AND STRAPS PER EA 62502.  (M)
